# SDR HEEA080673

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- Aircraft time: 22,624 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Transducer
- Part number: BSE20630G
- Part serial: 317810380
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN SWITCH IS TURNED ON,  THE FUEL PRESSURE WILL GO UP EVEN WITH THE BOOST PUMPS OFF. REPLACED WITH SERVICEABLE PART.
